# SDR IPXA3M77500

- Difficulty date: February 18, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FWD CARGO INTERCOSTAL CRACKED AT RADIUS BETWEEN L42R AND L43R AT BS 675.  FABRICATED AND INSTALLED INTERCOSTAL BETWEEN L42R AND L43R AT STA 675.
